# SDR NWAA080749863

- Difficulty date: February 23, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N772NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47774
- Aircraft time: 66,994 hours, 65,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING FOR THE CATWALK IN THE TAIL COMPARTMENT WERE INOPERATIVE.  MAINTENANCE REPLACED THE APPLICABLE BATTERIES AND OPERATIONALLY CHECKED THE SYSTEM.  ALL TESTS WERE GOOD AND THE AIRCRAFT RETURNED TO SERVICE.
